-
1
-
-
44949272138
-
On the rates on convergence of stochastic relaxation for Gaussian and non-Gaussian distributions
-
Amit, Y. (1991). On the rates on convergence of stochastic relaxation for Gaussian and non-Gaussian distributions. J. Multivar. Anal. 38, 89-99.
-
(1991)
J. Multivar. Anal.
, vol.38
, pp. 89-99
-
-
Amit, Y.1
-
2
-
-
0000751035
-
Sufficiency and statistical decision functions
-
Bahadur, R. R. (1954). Sufficiency and statistical decision functions. Ann. Math. Statist. 25, 423-462.
-
(1954)
Ann. Math. Statist.
, vol.25
, pp. 423-462
-
-
Bahadur, R.R.1
-
3
-
-
0007082168
-
Adequate subfields and almost sufficiency
-
Brookhaven National Laboratory
-
Barndorff-Nielsen, O. & Skibinsky, M. (1963). Adequate subfields and almost sufficiency. Appl. Math. Publ. No. 329, Brookhaven National Laboratory.
-
(1963)
Appl. Math. Publ.
, vol.329
-
-
Barndorff-Nielsen, O.1
Skibinsky, M.2
-
4
-
-
0000103562
-
Spatial statistics and Bayesian computation (with discussion)
-
Besag, J. E. & Green, P. J. (1993). Spatial statistics and Bayesian computation (with discussion). J. Roy. Statist. Soc. Ser. B 55, 25-38.
-
(1993)
J. Roy. Statist. Soc. Ser. B
, vol.55
, pp. 25-38
-
-
Besag, J.E.1
Green, P.J.2
-
7
-
-
0043096621
-
Convergence assessment techniques for Markov chain Monte Carlo
-
Brooks, S. P. & Roberts, G. O. (1998). Convergence assessment techniques for Markov chain Monte Carlo. Statist. Comput. 8, 319-335.
-
(1998)
Statist. Comput.
, vol.8
, pp. 319-335
-
-
Brooks, S.P.1
Roberts, G.O.2
-
8
-
-
0030539336
-
Markov chain Monte Carlo convergence diagnostics: A comparative review
-
Cowles, M. K. & Carlin, B. P. (1996). Markov chain Monte Carlo convergence diagnostics: a comparative review. J. Amer. Statist. Assoc. 91, 883-904.
-
(1996)
J. Amer. Statist. Assoc.
, vol.91
, pp. 883-904
-
-
Cowles, M.K.1
Carlin, B.P.2
-
10
-
-
0033481108
-
Gibbs sampling for bayesian nonconjugate and hierarchical models using auxiliary variables
-
Damien, P., Wakefield, J. C. & Walker, S. (1999). Gibbs sampling for Bayesian nonconjugate and hierarchical models using auxiliary variables. J. Roy. Statist. Soc. Ser. B 61, 331-334.
-
(1999)
J. Roy. Statist. Soc. Ser. B
, vol.61
, pp. 331-334
-
-
Damien, P.1
Wakefield, J.C.2
Walker, S.3
-
11
-
-
0001244941
-
Estimation of finite mixture distributions through Bayesian sampling
-
Diebolt, J. & Robert, C. P. (1994). Estimation of finite mixture distributions through Bayesian sampling. J. Roy. Statist. Soc. Ser. B 56, 363-375.
-
(1994)
J. Roy. Statist. Soc. Ser. B
, vol.56
, pp. 363-375
-
-
Diebolt, J.1
Robert, C.P.2
-
14
-
-
0001259556
-
A mathematical examination of the models of determining the accuracy of an observation by the mean error, and by the mean square error
-
Fisher, R. A. (1920). A mathematical examination of the models of determining the accuracy of an observation by the mean error, and by the mean square error. Mon. Not. Roy. Astronom. Soc. 80, 758-770. Reprinted (1950) in Fisher's contributions to mathematical statistics. Wiley, New York.
-
(1920)
Mon. Not. Roy. Astronom. Soc.
, vol.80
, pp. 758-770
-
-
Fisher, R.A.1
-
15
-
-
0004276473
-
-
Wiley, New York
-
Fisher, R. A. (1920). A mathematical examination of the models of determining the accuracy of an observation by the mean error, and by the mean square error. Mon. Not. Roy. Astronom. Soc. 80, 758-770. Reprinted (1950) in Fisher's contributions to mathematical statistics. Wiley, New York.
-
(1950)
Fisher's Contributions to Mathematical Statistics
-
-
-
17
-
-
84950453304
-
Sampling-based approaches to calculating marginal densities
-
Gelfand, A. E. & Smith, A. F. M. (1990). Sampling-based approaches to calculating marginal densities. J. Amer. Statist. Assoc. 85, 398-409.
-
(1990)
J. Amer. Statist. Assoc.
, vol.85
, pp. 398-409
-
-
Gelfand, A.E.1
Smith, A.F.M.2
-
18
-
-
0021518209
-
Stochastic relaxation, gibbs distributions and the bayesian restoration of images
-
Geman, S. & Geman, D. (1984). Stochastic relaxation, Gibbs distributions and the Bayesian restoration of images. IEEE Trans. Pattern Anal. Machine Intell. 6, 721-741.
-
(1984)
IEEE Trans. Pattern Anal. Machine Intell.
, vol.6
, pp. 721-741
-
-
Geman, S.1
Geman, D.2
-
21
-
-
0001976593
-
Limit theorems for Markov chains of finite rank
-
Hoekstra, A. H. & Steutel, F. W. (1984). Limit theorems for Markov chains of finite rank. Linear Algebra Appl. 60, 65-77.
-
(1984)
Linear Algebra Appl.
, vol.60
, pp. 65-77
-
-
Hoekstra, A.H.1
Steutel, F.W.2
-
23
-
-
0007132623
-
-
Preprint No. 11, Institute of Mathematical Statistics, University of Copenhagen
-
Lauritzen, S. L. (1972). Sufficiency and time series analysis. Preprint No. 11, Institute of Mathematical Statistics, University of Copenhagen.
-
(1972)
Sufficiency and Time Series Analysis
-
-
Lauritzen, S.L.1
-
24
-
-
0001317937
-
Sufficiency, prediction and extreme models
-
Lauritzen, S. L. (1974). Sufficiency, prediction and extreme models. Scand. J. Statist. 1, 128-134.
-
(1974)
Scand. J. Statist.
, vol.1
, pp. 128-134
-
-
Lauritzen, S.L.1
-
25
-
-
0002879917
-
Extremal families and systems of sufficient statistics
-
Springer Verlag, Berlin, New York
-
Lauritzen, S. L. (1988). Extremal families and systems of sufficient statistics. Lecture Notes in Statistics, 49. Springer Verlag, Berlin, New York.
-
(1988)
Lecture Notes in Statistics
, vol.49
-
-
Lauritzen, S.L.1
-
27
-
-
0001789822
-
Covariance structure of the gibbs sampler with applications to the comparisons of estimators and augmentation schemes
-
Liu, J. S., Wong, W. & Kong, A. (1994). Covariance structure of the Gibbs sampler with applications to the comparisons of estimators and augmentation schemes. Biometrika 81, 27-40.
-
(1994)
Biometrika
, vol.81
, pp. 27-40
-
-
Liu, J.S.1
Wong, W.2
Kong, A.3
-
34
-
-
0001764140
-
Rates of convergence for data augmentation on finite sample spaces
-
Rosenthal, J. S. (1993). Rates of convergence for data augmentation on finite sample spaces. Ann. Appl. Probab. 3, 819-839.
-
(1993)
Ann. Appl. Probab.
, vol.3
, pp. 819-839
-
-
Rosenthal, J.S.1
-
35
-
-
84923618271
-
Minorization conditions and convergence rates for Markov chain Monte Carlo
-
Rosenthal, J. S. (1995). Minorization conditions and convergence rates for Markov chain Monte Carlo. J. Amer. Statist. Assoc. 90, 558-566.
-
(1995)
J. Amer. Statist. Assoc.
, vol.90
, pp. 558-566
-
-
Rosenthal, J.S.1
-
36
-
-
0001426536
-
On Markov chains the transition function of which is a finite sum of products of functions of one variable (summary)
-
Runnenburg, J. Th. & Steutel, F. W. (1962). On Markov chains the transition function of which is a finite sum of products of functions of one variable (summary). Ann. Math. Statist. 33, 1483-1484.
-
(1962)
Ann. Math. Statist.
, vol.33
, pp. 1483-1484
-
-
Runnenburg, J.Th.1
Steutel, F.W.2
-
37
-
-
0007140060
-
Adequate subfields and sufficiency
-
Skibinsky, M. (1967). Adequate subfields and sufficiency. Ann. Math. Statist. 38, 155-161.
-
(1967)
Ann. Math. Statist.
, vol.38
, pp. 155-161
-
-
Skibinsky, M.1
-
38
-
-
33747349191
-
Nonuniversal critical dynamics in Monte Carlo simulations
-
Swendsen, R. H. & Wang, J. S. (1987). Nonuniversal critical dynamics in Monte Carlo simulations. Phys. Rev. Lett. 58, 86-88.
-
(1987)
Phys. Rev. Lett.
, vol.58
, pp. 86-88
-
-
Swendsen, R.H.1
Wang, J.S.2
-
39
-
-
84950758368
-
The calculation of posterior distributions by data augmentation (with discussion)
-
Tanner, M. & Wong, W. (1987). The calculation of posterior distributions by data augmentation (with discussion). J. Amer. Statist. Assoc. 81, 528-550.
-
(1987)
J. Amer. Statist. Assoc.
, vol.81
, pp. 528-550
-
-
Tanner, M.1
Wong, W.2
|